# SDR AALA20010283

- Difficulty date: February 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT STAIRWAY INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
